# SDR AU970648

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 2140 · Heating System
- Part: Combustor
- Part number: 39D18
- Condition: Cracked
- Location: Heating System
- Component: Janitrol, 90D281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER COMBUSTION CAN SPLIT AROUND CIRCUMFERENCE FORAPPROXIMATELY 60MM (2.36IN) - HEATER WAS BEING OVERHAULED TO COMPLY WITH REQUIREMENTS OF AD/AIRCON/9 AMDT5 PARA3
